I have been taking T3 Liothyronine for about 4 weeks now! I do feel better than i did on Levothyroxine alone, but I have put on quite a bit of weight, Not xmas as it didnt change any of my eating habbits! I just seem to be getting larger every week my clothes are no longer comfortable and Im having to wear baggy Clothes and beginning to feel uncomfortable..
My face has gone pink but mainly my cheeks, I probably looked a bit like a ghost before but this is over red, and seems a bit dry,
I also in last few days have woke up with very bad pins and needles and swollen hands calves are swollen, and had cramps in feet and legs last night , I also had a couple of inactive days which was weird as I had quite a bit of energy when 1st on T3 mix however yesterday I had more energy.
Is this normal to expand on T3 or is it Im not suiting it? Im scared to tell GP incase he says stop taking them then i go back to zero energy and couldn't cope with this.. Maybe all these things are normal and will disappear after taking it a while?
I ill see if i can get a photo on here with a bit of red face showing but not good at tech stuff.